# SDR SWIA201437866

- Difficulty date: May 26, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 31,310 hours, 25,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN TO THE LT OF THE GALLEY SERVICE DOOR HAS SOME BULBS INOPERATIVE, REPLACED BULBS.
